# SDR DJFA2005174

- Difficulty date: December 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 3,722 hours, 3,109 cycles
- Engine: Pwa JT15D5
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PH1100RWLT
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, WHEN THEY BEGAN DESCENT, NOTICED A LOSS OF AIRSPEED.  AIRSPEED CONTINUOUSLY DECREASED ON BOTH PRIMARY FLT DISPLAYS, STANDBY INSTRUMENTS.  SPEED DECREASED TO ZERO, WENT BLANK ALONG WITH ALTITUDE ON BOTH PRIMARY FLT DISPLAYS.  PFD ARTIFICIAL HORIZONS REMAINED ON, BUT WERE INCORRECT.  AC WAS DESCENDED USING STANDBY ARTIFICIAL HORIZON, KNOWN PWR SETTINGS, ANGLE OF ATTACK INSTRUMENTS.  ALL PITOT, AOA, AND STATIC HEATS WERE CHECKED AND FOUND TO BE FUNCTIONING.  SYS BEGAN FUNCTIONING NORMALLY AT FL 180.  NO FAULTS WERE FOUND, MAINTENANCE PERFORMED PITOT / STATIC, AIR DATA AND AIRSPEED CHECKS.  BOTH PITOT TUBES WERE REPLACED WITH IMPROVED PROBES IAW SB 34-3628.  AC WAS RETURNED TO SERVICE.
